# SDR SWIA202156636

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 30,979 hours, 20,172 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900012001
- Part serial: MAY081485
- Condition: Cracked
- Location: Mlg
- Part time: 4,092 hours, 3,017 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL 4 CRACKED SPOKES FOUND SCRAPPED.
